# SDR CALA2016080100482

- Difficulty date: August 1, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 20,567 hours, 6,882 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN AREA, FOUND A CRACK INDICATION AT HSS 101.90 AND ABOUT 10.5 INCHES FROM T/E.  IAW EA 5510-01843 REV. E STEP 5. REMOVED DAMAGE AND INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.
